Thunderstorm Wind, Montgomery
- When
- August 5, 3:30 PM CST
- Where
- Montgomery County, Pencil Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.633, -93.733
Numerous trees blown down at River Haven Resort.
1 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 5, 1:41 PM CST, 1 hour 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 241 PM CDT SAT AUG 5 2006 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT KLZK RADAR SHOWS THUNDERSTORMS DEVELOPING WEST AND SOUTH. THE SOUTHWEST QUARTER OF THE AREA WILL BE THE BEST LOCATION FOR THUNDERSTORM INITIATION TODAY CLOSE TO THE NEARLY WASHED OUT FRONT. GREATEST INSTABILITY SEEMS TO BE IS LOCATED IN THE WEST AND NEAR THE LOUISIANA BORDER. WILL EXPECT THUNDERSTORMS TO DISSIPATE AROUND MIDNIGHT AS HEATING IS LOST. HIGH PRESSURE ALOFT REMAINS OVER THE AREA THROUGH THE PERIOD. SEVERAL SHORT WAVES WILL MOVE THROUGH THE AREA. THE NEXT WAVE WILL MOVE ACROSS THE SOUTH SUNDAY. WILL KEEP SLIGHT CHANCE POPS IN THE SOUTH FOR SUNDAY AFTERNOON AND EVENING AND IN THE WEST FOR MONDAY NEAR A WEAK TROUGH. HIGH PRESSURE REALLY TAKES CONTROL ON TUESDAY SO WILL KEEP TUESDAY DRY AT THIS TIME. TEMPERATURES WILL REMAIN AT OR ABOVE NORMAL THROUGH THE PERIOD. && .LONG TERM...WEDNESDAY THROUGH SATURDAY HOT AND MAINLY DRY WEATHER WILL CONTINUE THROUGH THE EARLY PART OF THE LONG TERM PERIOD. DAYTIME HIGHS WILL BE WELL INTO THE 90S AND SHOULD BE AROUND 100 DEGREES IN PARTS OF THE WEST AND SOUTH. FRONTAL SYSTEM WILL APPROACH THE FORECAST AREA FROM THE NORTH BY LATE FRIDAY MORNING. HOWEVER... MOISTURE VALUES WILL REMAIN SOMEWHAT LIMITED. THUS...HAVE ONLY INCLUDED SLIGHT CHANCE POPS FOR FRIDAY AND SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 72 97 74 97 / 10 20 10 10 HARRISON AR 70 96 71 95 / 10 10 20 20 HOT SPRINGS AR 73 97 73 97 / 20 20 20 20 PINE BLUFF AR 74 98 75 98 / 20 20 20 10 MOUNTAIN HOME AR 71 96 71 95 / 10 10 10 20 MONTICELLO AR 75 99 75 98 / 20 20 20 10 SEARCY AR 74 97 74 97 / 10 10 10 10 MOUNT IDA AR 72 97 73 97 / 20 20 20 20 RUSSELLVILLE AR 71 97 73 96 / 10 10 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...51 / LONG TERM...22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT AUG 5 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SAT AUG 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.. .DAY ONE...TODAY AND TONIGHT A WEAK COLD FRONT WILL STALL ACROSS SOUTHERN ARKANSAS TODAY. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE FRONT IN SOUTHERN AND WESTERN SECTIONS OF THE STATE. THIS WOULD INCLUDE AREAS SOUTH AND WEST OF FAYETTEVILLE...LITTLE ROCK AND STUTTGART. ANY SEVERE WEATHER THIS AFTERNOON AND EVENING WILL BE ISOLATED...WITH DAMAGING WINDS THE MAIN CONCERN. STORMS THAT DEVELOP WILL MOVE SLOWLY...WHICH WILL INCREASE THE LIKELIHOOD OF HEAVY RAIN. LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH PRESSURE WILL STRENGTHEN OVER THE REGION SUNDAY THROUGH WEDNESDAY. WITH THE HIGH IN PLACE...HOT AND MOSTLY DRY WEATHER IS IN THE FORECAST. BY THURSDAY OR FRIDAY...IT APPEARS THAT THE HIGH WILL RELOCATE TO THE SOUTHWEST UNITED STATES. THIS WILL CREATE A NORTHWEST WIND FLOW ALOFT...WITH A COLD FRONT RIDING THE FLOW INTO ARKANSAS. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ALONG THE FRONT. IN THE TROPICS...THERE IS SOME INDICATION THAT THE REMNANTS OF TROPICAL STORM CHRIS MAY REGENERATE IN THE GULF OF MEXICO. EVEN SO...THE SYSTEM WILL LIKELY REMAIN TO THE SOUTH OF ARKANSAS WITH HIGH PRESSURE IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED WITH ONLY ISOLATED SEVERE WEATHER THROUGH TONIGHT. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 423 PM CDT SAT AUG 5 2006 ARZ041-052200- MONTGOMERY- 423 PM CDT SAT AUG 5 2006 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY COUNTY... AT 420 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF MOUNT IDA...DRIFTING TO THE WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...ODEN... THE ROCKY SHOALS RECREATION AREA AND THE BLOWOUT MOUNTAIN SCENIC AREA. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH... HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING. BOATERS AND CAMPERS IN THE AREA SHOULD SEEK SAFE SHELTER INDOORS AS SOON AS POSSIBLE. 44
The Western Arkansas radar (KSRX), 93 km away, was scanning. The volume nearest the first event began at 21:30 UTC.
1 thunderstorm wind, 1 hail. Local standard time, as filed.
Numerous trees blown down at River Haven Resort.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5531906, 5531907.